# SDR K3HA980019

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERYS (P/N 37067-001) (S/N MC-13) AND TIGHTENED LOOSE WIRE, OPS CHECK GOOD.
